# SDR E272001F00000

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N29B
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258518
- Engine: Garrtt TFE731*
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: A703FSS
- Condition: Wrong Part
- Location: Battery
- Part time: 256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FOUND TO HAVE START CONTACTOR PN A703FSS INSTALLED IN PLACE OF BATTERY CONTACTOR PN A770RSS.  PILOT REPORTED LOSS OF NR 1 AND NR 2  BATTERY CONTACTORS IN FLIGHT.  (INSTALLED BY MANUFACTURER)
